MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY V/NV CKV 2SS 15D DEHP-FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY V/NV CKV 2SS 15D DEHP-FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10053857
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown:  new jersey (nj), usa has been used as a default.  investigation summary: the customer reported the tubing came apart at the drip chamber during priming, and returned a photo of the incident.The picture clearly shows separation below the drip chamber, and the complaint is verified.A device history record review for model 10053857 lot number 21069699 was performed.(b)(4).There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The physical sample was not able to be returned and the root cause is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 2 bd gravity v/nv ckv 2ss 15d dehp-free experienced component separation.The following information was provided by the initial reporter: we had an incident regarding the use of the bd smartsite gravity infusion set.On two separate occasions today with two separate nurses, the bd smartsite gravity set malfunctioned.Both nurses primed their solution bags and soon after hanging the bags on the pole, the tubing came apart at the chamber connection site.The first bag caused an expense waste and the second was just normal saline.

Brand Name
BD GRAVITY V/NV CKV 2SS 15D DEHP-FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12912919
Report Number9616066-2021-52512
Device Sequence Number20072651
Product Code FPA
UDI-Device Identifier50885403234123
UDI-Public50885403234123
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/15/2024
Device Model Number10053857
Device Catalogue Number10053857
Device Lot Number21069699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown